# SDR AALA20100901DFW04

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 48,240 hours, 6,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY RIGHT SIDE ESCAPE PATH LIGHT COVER MISSING.  REPLACED COVER FOR ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
